RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 2, Pages 200–210 (Mi jsfu308)  

The Newton polytope of the optimal differential operator for an algebraic curve

Vitaly A. Krasikova, Timur M. Sadykovb

a Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia
b Department of Information Technologies, Russian State University of Trade and Economics, Moscow, Russia

Abstract: We investigate the linear differential operator with polynomial coefficients whose space of holomorphic solutions is spanned by all the branches of a function defined by a generic algebraic curve. The main result is a description of the coefficients of this operator in terms of their Newton polytopes.

Keywords: algebraic function, minimal differential operator, Newton polytope.

Full text: PDF file (215 kB)
References: PDF file   HTML file
UDC: 510.52+517.554+517.953
Received: 30.12.2012
Received in revised form: 10.01.2013
Accepted: 25.02.2013
Language:

Citation: Vitaly A. Krasikov, Timur M. Sadykov, “The Newton polytope of the optimal differential operator for an algebraic curve”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013), 200–210

Citation in format AMSBIB
\Bibitem{KraSad13}
\by Vitaly~A.~Krasikov, Timur~M.~Sadykov
\paper The Newton polytope of the optimal differential operator for an algebraic curve
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 2
\pages 200--210
\mathnet{http://mi.mathnet.ru/jsfu308}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu308
  • http://mi.mathnet.ru/eng/jsfu/v6/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:256
    Full text:94
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020